# SDR HNAA2021042200158

- Difficulty date: April 21, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 40,867 hours, 36,891 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Relay
- Condition: Failed
- Location: Nr 2 Bleed Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR BLEED VALVE FAILED AT 60-65 KNOTS.  REMOVED AND REPLACED RELAY K0172 IN REF TO AMM TASK 20-13-02-000-400-801-A.  OPS CHECK GOOD.  NO DEFECTS NOTED.  AIRCRAFT OK FOR SERVICE.  OPS CHECK 36-00-00-700-803-A
